# SDR QXEA0300269

- Difficulty date: February 7, 2003
- Submitted: February 19, 2003
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4032
- Aircraft time: 3,870 hours, 4,561 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - AFT NACELLE FRAME CRACKED AT STATION XN210.00, ON OUTBOARD SIDE OF NACELLE, NEXT TO TRAILING EDGE OF WING.  REPAIRED IAW HORIZON AIR EA 6-54-193.
